Alert archive / Alabama / River Flood Warnings in 2021

River Flood Warning 15, NWS Huntsville, AL

March 31, 2021Madison County, Marshall County, Morgan County, Alabama

NWS Huntsville, AL issued this river flood warning at Mar 31, 2021, 1:42 PM CDT for Madison County, Marshall County, Morgan County, Alabama. It took effect at Apr 1, 2021, 5:27 AM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Mar 31, 2021, 1:42 PM CDT (18:42 UTC)
In effect from
Apr 1, 2021, 5:27 AM CDT
Expired
Apr 2, 2021, 8:58 PM CDT
In force
40 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Madison County, AL, Marshall County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 67 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tennessee River at Whitesburg (WHIA1).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03575500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

220 
WGUS44 KHUN 311842
FLWHUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Huntsville AL
142 PM CDT Wed Mar 31 2021

...The National Weather Service in Huntsville AL has issued a Flood 
Warning for the following rivers in Alabama...

  Tennessee River at Whitesburg affecting Madison, Marshall and 
  Morgan Counties.

For the TENNESSEE RIVER...including Scottsboro, Whitesburg, Decatur, 
Florence...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

&&


ALC089-095-103-010645-
/O.NEW.KHUN.FL.W.0015.210401T1027Z-210405T1050Z/
/WHIA1.1.ER.210401T1027Z.210403T0500Z.210404T2249Z.NO/
142 PM CDT Wed Mar 31 2021

The National Weather Service in Huntsville has issued a

* Flood Warning for
  the Tennessee River AT Whitesburg.
* From late tonight to late Sunday night.
* At 12:30 PM CDT Wednesday the stage was 15.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage tomorrow 
  morning.  The river will rise to 18.1 feet by early Friday 
  afternoon and remain above flood stage this weekend.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is 
  underwater...along with much of the boat harbor. Several roads in 
  northeastern Morgan County are underwater...and water is beginning 
  to approach a home on River Loop Road in the Laceys Spring 
  Community.
* Flood History...This crest compares to a previous crest of 18.2 
  feet on 04/05/2000.


&&

LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
      3467 8692

$$
7 follow-up statements
811 
WGUS84 KHUN 010154
FLSHUN

Flood Statement
National Weather Service Huntsville AL
854 PM CDT Wed Mar 31 2021

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tennessee River AT Whitesburg affecting Madison, Marshall and 
  Morgan Counties.

For the TENNESSEE RIVER...including Whitesburg...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 900 AM CDT.

&&


ALC089-095-103-011400-
/O.EXT.KHUN.FL.W.0015.210401T0953Z-210405T1203Z/
/WHIA1.1.ER.210401T0953Z.210403T0500Z.210405T0003Z.NO/
854 PM CDT Wed Mar 31 2021

...The Flood Warning is now in effect until Monday morning...

The Flood Warning continues for
  the Tennessee River AT Whitesburg.
* From late tonight to Monday morning.
* At 8:30 PM CDT Wednesday the stage was 16.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late tonight to 
  18.2 feet Saturday morning. It will then fall below flood stage 
  Sunday evening to 13.5 feet and begin rising again early Tuesday 
  morning. It will rise to 14.7 feet early Tuesday afternoon. It 
  will then fall again and remain below flood stage.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is 
  underwater...along with much of the boat harbor. Several roads in 
  northeastern Morgan County are underwater...and water is beginning 
  to approach a home on River Loop Road in the Laceys Spring 
  Community.
* Flood History...This crest compares to a previous crest of 18.2 
  feet on 04/05/2000.


&&

LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
      3467 8692

$$

12
904 
WGUS84 KHUN 010908
FLSHUN

Flood Statement
National Weather Service Huntsville AL
408 AM CDT Thu Apr 1 2021

...The Flood Warning continues for the following rivers in Alabama...

  Tennessee River AT Whitesburg affecting Madison, Marshall and 
  Morgan Counties.

For the TENNESSEE RIVER...including Scottsboro, Whitesburg, Decatur, 
Florence...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

&&


ALC089-095-103-012115-
/O.EXT.KHUN.FL.W.0015.210401T1518Z-210404T2238Z/
/WHIA1.1.ER.210401T1518Z.210402T2300Z.210404T1038Z.NO/
408 AM CDT Thu Apr 1 2021

...The Flood Warning is now in effect until Sunday afternoon...

The Flood Warning continues for
  the Tennessee River AT Whitesburg.
* From this morning to Sunday afternoon.
* At 3:30 AM CDT Thursday the stage was 16.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 18.2 feet tomorrow evening. It will 
  then fall below flood stage early Sunday morning.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is 
  underwater...along with much of the boat harbor. Several roads in 
  northeastern Morgan County are underwater...and water is beginning 
  to approach a home on River Loop Road in the Laceys Spring 
  Community.
* Flood History...This crest compares to a previous crest of 18.2 
  feet on 04/05/2000.


&&

LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
      3467 8692

$$

GH
597 
WGUS84 KHUN 011809
FLSHUN

Flood Statement
National Weather Service Huntsville AL
109 PM CDT Thu Apr 1 2021

...The Flood Warning continues for the following rivers in Alabama...

  Tennessee River at Whitesburg affecting Madison, Marshall and 
  Morgan Counties.

For the TENNESSEE RIVER...including Scottsboro, Whitesburg, Decatur, 
Florence...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 115 AM CDT.

&&


ALC089-095-103-020615-
/O.CON.KHUN.FL.W.0015.000000T0000Z-210404T2238Z/
/WHIA1.1.ER.210401T1956Z.210402T2300Z.210404T1038Z.NO/
109 PM CDT Thu Apr 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tennessee River AT Whitesburg.
* Until Sunday afternoon.
* At 12:30 PM CDT Thursday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon and then to a crest of 18.2 feet tomorrow evening. It 
  will then fall below flood stage early Sunday morning.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is 
  underwater...along with much of the boat harbor. Several roads in 
  northeastern Morgan County are underwater...and water is beginning 
  to approach a home on River Loop Road in the Laceys Spring 
  Community.
* Flood History...This crest compares to a previous crest of 18.2 
  feet on 04/05/2000.


&&

LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
      3467 8692

$$
090 
WGUS84 KHUN 020123
FLSHUN

Flood Statement
National Weather Service Huntsville AL
823 PM CDT Thu Apr 1 2021

...The Flood Warning continues for the following rivers in Alabama...

  Tennessee River AT Whitesburg affecting Madison, Marshall and 
  Morgan Counties.

For the TENNESSEE RIVER...including Whitesburg...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

&&


ALC089-095-103-021330-
/O.CON.KHUN.FL.W.0015.000000T0000Z-210404T2238Z/
/WHIA1.1.ER.210402T0123Z.210402T2300Z.210404T1038Z.NO/
823 PM CDT Thu Apr 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tennessee River AT Whitesburg.
* Until Sunday afternoon.
* At 7:30 PM CDT Thursday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 18.2 feet tomorrow evening. It will then 
  fall below flood stage early Sunday morning.
* Impact...At 19.0 feet, The entrance to the Ditto Landing area is 
  underwater...along with much of the boat harbor. Several roads in 
  northeastern Morgan County are underwater...and water is beginning 
  to approach a home on River Loop Road in the Laceys Spring 
  Community.
* Flood History...This crest compares to a previous crest of 18.2 
  feet on 04/05/2000.


&&

LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
      3467 8692

$$

09
227 
WGUS84 KHUN 020542
FLSHUN

Flood Statement
National Weather Service Huntsville AL
1242 AM CDT Fri Apr 2 2021

...The Flood Warning continues for the following rivers in Alabama...

  Tennessee River AT Whitesburg affecting Madison, Marshall and 
  Morgan Counties.

For the TENNESSEE RIVER...including Whitesburg...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 1230 PM CDT.

&&


ALC089-095-103-021745-
/O.EXT.KHUN.FL.W.0015.000000T0000Z-210404T0914Z/
/WHIA1.1.ER.210402T0123Z.210402T1700Z.210403T2114Z.NO/
1242 AM CDT Fri Apr 2 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Tennessee River AT Whitesburg.
* Until late Saturday night.
* At 11:30 PM CDT Thursday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage early this 
  morning to 17.6 feet this afternoon. It will then fall below flood 
  stage Saturday evening.
* Impact...At 17.0 feet, Lowland flooding begins. Some access roads 
  in the area become flooded. Water backed into Long Pond Slough 
  begins to approach roads on the Morgan County side of the river.
* Flood History...This crest compares to a previous crest of 17.4 
  feet on 02/24/2003.


&&

LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
      3467 8692

$$

KDW
980 
WGUS84 KHUN 021719
FLSHUN

Flood Statement
National Weather Service Huntsville AL
1219 PM CDT Fri Apr 2 2021

...The Flood Warning continues for the following rivers in Alabama...

  Tennessee River AT Whitesburg affecting Madison, Marshall and 
  Morgan Counties.

For the TENNESSEE RIVER...including Scottsboro, Whitesburg, Decatur, 
Florence...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 1230 AM CDT.

&&


ALC089-095-103-030530-
/O.EXT.KHUN.FL.W.0015.000000T0000Z-210404T0800Z/
/WHIA1.1.ER.210402T0123Z.210402T2300Z.210403T2000Z.NO/
1219 PM CDT Fri Apr 2 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Tennessee River AT Whitesburg.
* Until late Saturday night.
* At 11:30 AM CDT Friday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:30 AM CDT Friday was 17.1 feet.
* Forecast...The river will rise to 17.4 feet this evening. It will 
  then fall below flood stage tomorrow afternoon.
* Impact...At 17.0 feet, Lowland flooding begins. Some access roads 
  in the area become flooded. Water backed into Long Pond Slough 
  begins to approach roads on the Morgan County side of the river.
* Flood History...This crest compares to a previous crest of 17.4 
  feet on 02/24/2003.


&&

LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
      3467 8692

$$

MA
488 
WGUS84 KHUN 030158
FLSHUN

Flood Statement
National Weather Service Huntsville AL
858 PM CDT Fri Apr 2 2021

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Tennessee River AT Whitesburg affecting Madison, Marshall and 
  Morgan Counties.

ALC089-095-103-030300-
/O.CAN.KHUN.FL.W.0015.000000T0000Z-210403T0158Z/
/WHIA1.1.ER.210402T0123Z.210402T2300Z.210403T2000Z.NO/
858 PM CDT Fri Apr 2 2021

...The Flood Warning for the Tennessee River AT Whitesburg has been 
cancelled...

The Flood Warning is cancelled for
  the Tennessee River AT Whitesburg.
* At 8:30 PM CDT Friday the stage was 16.3 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to remain below flood stage and 
  is expected to fall to 10.0 feet by next Friday evening.


&&

LAT...LON 3461 8653 3450 8646 3446 8659 3456 8696
      3467 8692

$$

AMP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Mar 31, 11:54 AM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 31, 11:54 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1154 AM CDT Wed Mar 31 2021

.UPDATE...
For 18Z TAFS.

&&

.NEAR TERM...(Rest of Today)
Issued at 947 AM CDT Wed Mar 31 2021

MCS which has produced excessive rainfall in many locations
continues to shift into central AL, GA and eastern TN. Trailing
stratiform rain may linger into the afternoon, but have backed off of
late day and early evening PoPs. The cold front has pushed through
Winchester, Huntsville and Russellville, dropping temperatures into
the upper 40s to lower 50s rather quickly in our far northwest areas.
This trend will continue through the day. Wind gusts of 20-30kt will
persist and have increased those in the forecast as well.

.SHORT TERM...(Tonight through Friday)
Issued at 307 AM CDT Wed Mar 31 2021

A cool and dry pattern will feature during the short-term forecast
period as surface high pressure becomes established across the
region. The airmass change will be rather drastic with PW values
going from near maximum observed values today to near minimum
observed values by Friday morning in the 0.1-0.2 inch range. The dry
airmass will radiate efficiently tonight and again Thursday night
into Friday morning. A widespread frost will be possible Thursday
morning with lows down in the low 30s with clear skies and light
winds. A frost advisory will be necessary for Thursday morning.
Temperatures will be cool during the day on Thursday with highs only
in the upper 40s to low 50s.

A colder night is forecast Thursday night into Friday morning with
high pressure centered just to the northwest of the area. Lows will
drop down into the mid to upper 20s. Even the warmest guidance
available suggest that temperatures will be below freezing Friday
morning. A freeze watch/warning will be needed for Friday morning in
later forecast issuances. Highs on Friday will continue to be below
climatological normals in the low to mid 50s.

.LONG TERM...(Friday night through Tuesday)
Issued at 307 AM CDT Wed Mar 31 2021

The surface high pressure will shift to the east Friday night with
one more night of strong radiational cooling. Temperatures Saturday
morning will start in the upper 20s to low 30s but a moderating
trends is forecast throughout the long-term forecast period.

Upper level heights will slowly increase throughout the long-term
period as the upper pattern remains somewhat stagnant. A ridge to the
west is forecast to slowly expand eastward with a trough off the
Eastern Seaboard and a trough across the West Coast. With this, dry
conditions will continue. Easter should be a rather pleasant day with
a cool start to the day with temperatures in the upper 30s to low 40s
but quickly warming into the upper 60s to low 70s. Lows will climb
back into the mid 40s to low 50s early next week with highs back in
the mid to upper 70s. As the calendar turns to April these blasts of
cold air will be less severe and short-lived.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1154 AM CDT Wed Mar 31 2021

Ceilings ~015agl (MVFR) should exit the KHSV by 20Z. Ceilings of
030-040agl (VFR) will persist at KHSV and KMSL through 02Z-04Z before
clearing. North to north winds of 13-15kt will gust around 25kt at
times through 02Z then diminish to around 10-12kt. Winds will
increase again by 14Z/01 with gusts again at 20-25kt.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...17
SHORT TERM...MA
LONG TERM...MA
AVIATION...17

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Mar 31, 3:21 AM CDT, 10 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
321 AM CDT Wed Mar 31 2021

ALZ001>010-016-TNZ076-096-097-312330-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
321 AM CDT Wed Mar 31 2021

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Today and Tonight...

Widespread heavy rainfall is expected today across the forecast area.
Rainfall amounts of 1 to 3 inches with locally higher amounts will
lead to flash flooding and continued rises along area rivers and
streams. A flash flood watch continues until 7 PM this evening.

Additionally, strong to severe storms will be possible this morning
as a cold front approaches from the west. The main threat with these
storms will be damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Unseasonably cold morning temperatures are forecast Thursday through
Saturday, with frost possible each morning. The coldest morning will
be Friday when a hard freeze is expected with lows in the mid 20s in
southern Tennessee and upper 20s to around 30 degrees in north
Alabama.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management personnel is
not anticipated at this time.

In the hours before

Local storm report, Mar 31, 9:31 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
931 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      1 ENE DECHERD           35.21N 86.08W
03/31/2021                   FRANKLIN           TN   EMERGENCY MNGR

            WATER COVERING NORTH 2ND STREET AND MILL
            STREET. ROADS IMPASSIBLE.

&&
Local storm report, Mar 31, 9:33 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
933 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      5 W WINCHESTER          35.18N 86.19W
03/31/2021                   FRANKLIN           TN   EMERGENCY MNGR

            WATER COVERING HIGHWAY 50 AT OWLS HOLLOW
            ROAD.

&&
Local storm report, Mar 31, 9:35 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
935 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      7 NE WOODVILLE          34.68N 86.19W
03/31/2021                   JACKSON            AL   EMERGENCY MNGR

            APPROXIMATELY 6 INCHES OF WATER COVERING
            COUNTY ROAD 30 IN MULTIPLE LOCATIONS,
            INCLUDING COUNTY ROAD 119.

&&
Local storm report, Mar 31, 9:38 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
938 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      3 W HOLLYWOOD           34.72N 86.03W
03/31/2021                   JACKSON            AL   EMERGENCY MNGR

            APPROXIMATELY 6 TO 8 INCHES OF WATER
            COVERING COUNTY ROAD 105 NEAR COUNTY ROAD
            21.

&&
Local storm report, Mar 31, 12:37 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1237 PM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     FLASH FLOOD      1 ENE STEVENSON         34.87N 85.82W
03/31/2021                   JACKSON            AL   EMERGENCY MNGR

            OLD MOUNT CARMEL ROAD HAS BEEN CLOSED DUE TO
            FLASH FLOODING.

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:38 AM CDTSpecial Weather StatementHUNMarshall52 min
Mar 31, 3:56 AM CDTSpecial Weather StatementHUNMorgan49 min
Mar 31, 4:59 AM CDTAreal Flood WarningHUNJackson3 hr
Mar 31, 6:21 AM CDTAreal Flood WarningHUNCullman3 hr
Mar 31, 7:21 AM CDTFlash Flood WarningHUNCullman6 hr
Mar 31, 7:30 AM CDTFlash Flood WarningHUNJackson, Marshall4 hr
Mar 31, 7:36 AM CDTSpecial Weather StatementHUNCullman39 min
Mar 31, 8:49 AM CDTFlash Flood WarningHUNMadison, Marshall, Morgan3 hr
Mar 31, 9:41 AM CDTFlash Flood WarningHUNDeKalb, Jackson, Marshall119 min
Mar 31, 11:35 AM CDTAreal Flood WarningHUNDeKalb, Jackson, Madison, Marshall, Morgan6 hr
Mar 31, 1:06 PM CDTAreal Flood WarningHUNCullman5 hr
Mar 31, 1:52 PM CDTFreeze WatchHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more13 hr
Mar 31, 1:52 PM CDTFreeze WarningHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more42 hr
Mar 31, 5:29 PM CDTAreal Flood WarningHUNDeKalb3 hr
Mar 31, 6:18 PM CDTAreal Flood WarningHUNCullman18 hr

Nearby

River Flood Warnings in Alabama, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.